# SDR DALA2016112109001

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5755 · Spoilers
- Part: Torsion Bar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING.CORROSION ON TORSION BAR OF INBD FLIGHT SPOILER AT RH WING. DAMAGED TORSION BAR, CAM ARM AND LEVER AT RH INBD FLIGHT SPOILER WERE REPLACED AND INSTALLED IAW AMM 27-61-02.
